# SDR SWAA032393

- Difficulty date: October 29, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 56,485 hours, 45,277 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 6566207
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARN LIGHT ILLUMINATED DURING FLIGHT.  INSPECTED APU AREA.  NO EVIDENCE OF FIRE OR DAMAGE.  DEFERRED APU AND APU FIRE WARN SYS'S PER MEL.
